# SDR VNAA202005069998

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE PN 601R31772-55 IS CRACKED AND REQUIRES REPLACEMENT.   LOCATED AND DRILLED NEW DRAG ANGLE PN 601R31772-5S IAW CRJ 700 SRM 51-40-11-001-010-A01 REV 37 08/15/19. INSTALLED NEW SERVICEABLE AFT DRAG ANGLE IAW CRJ 700 SRM 51-42-10-001-001-A01.
